# SDR DLL10953805

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1162
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Module
- Part number: 51066
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK OF EMERGENCY PATH LIGHTS, D-ZONE WOULD NOT ILLUMINATE ON EITHER SIDE WITH POWER OFF TEST.  REPLACED INVERTER MODULE AT POWER SUPPLY 8.
